High-density limits of hierarchically structured branching-diffusing populations
Donald A. Dawson,
Kenneth J. Hochberg and
Vladimir Vinogradov
Stochastic Processes and their Applications, 1996, vol. 62, issue 2, 191-222
Abstract:
We develop a general probabilistic approach that enables one to get sharp estimates for the almost-sure short-term behavior of hierarchically structured branching-diffusion processes. This approach involves the thorough investigation of the cluster structure and the derivation of some probability estimates for the sets of rapidly fluctuating realizations. In addition, our approach leads to the derivation of new modulus-of-continuity-type results for measure-valued processes. In turn, the modulus-of-continuity-type results for hierarchical branching-diffusion processes are used to derive upper estimates for the Hausdorff dimension of support.
Keywords: Hierarchical; branching; Path; properties; Modulus; of; continuity; Hausdorff; dimension (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00052-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:62:y:1996:i:2:p:191-222
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().